Some properties of extremal values of convex functionals
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1988), pp. 17-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_5_a3,
author = {E. I. Zheleznov},
title = {Some properties of extremal values of convex functionals},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--25},
year = {1988},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_5_a3/}
}
E. I. Zheleznov. Some properties of extremal values of convex functionals. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1988), pp. 17-25. http://geodesic.mathdoc.fr/item/IVM_1988_5_a3/